# SDR DALA2024040804176

- Difficulty date: April 5, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N916DU
- Make and model: Boeing 737932ER
- Aircraft serial: 64884
- Aircraft time: 16,204 hours, 6,374 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 500k-500l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5748470) RT WINDOW 18 AT STA. 500K-500L LIGHT STRIKE. REPAIRED LIGHTNING STRIKES PER NON ROUTINE CARD 002 AND ERA 617133-14.
